# SDR ANCF200400051

- Difficulty date: June 5, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767-200
- Aircraft serial: 25421
- Aircraft time: 51,423 hours, 11,246 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Defective
- Location: Window
- Component: Window
- Component part number: 141T480149
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE OF UNKNOW ORIGIN FROM THE CAPTAIN'S SIDE, BETWEEN THE LIGHT CONTROL PANEL AND THE GLARESHIELD PANEL, ACCORDING TO THE ABNORMAL CHECKLIST THE RECIRCULATION FANS AND THE UTILITY BUSES WERE SWITCHED OFF AND THE EQUIPMENT COOLING SELECTOR WAS SELECTED TO STANDBY POSITION, NO HELP THE SMOKE CONTINUES.  SMOKE AND OXYGEN MASKS WERE USED.  INSPECTION WAS PERFORMED, AND IT WAS FOUND A WINDOW NEAR CONNECTOR BURN AND BROKEN (IT WAS THE SMOKE SOURCE).  THE CONNECTOR WAS ISOLATED ACCORDING TO MEL 30-41-1 CAT C.  THE L FWD WINDOW WAS REPLACED, AND THE J5 PLUG WAS REPLACED TOO.
